MathSciNet Relay Station
MathSciNet bibliographic data
MR1254849 (95e:47049) 47B49
Omladič, Matjaž; Šemrl, Peter Linear mappings that preserve potent operators. Proc. Amer. Math. Soc. 123 (1995), no. 4, 1069–1074.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement